# SDR SWAA2020102825993

- Difficulty date: October 25, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,658 hours, 30,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Trim Panel
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE COMPARTMENT OUTER TRIM CORNER MISSING.  REMOVED AND REPLACED TRIM CORNER, PER SRM 51-40-02.
